Journal of Mathematical Finance

Vol.6 No.2(2016), Paper ID 64347, 13 pages

DOI:10.4236/jmf.2016.62021

 

Attenuated Model of Pricing Credit Default Swap under the Fractional Brownian Motion Environment

 

Wenjing Gu, Yinglin Liu, Ruili Hao

 

School of Mathematics, Shanghai University of Finance and Economics, Shanghai, China
Faculty of Business and Economics, Macquarie University, Sydney, Australia
Department of Financial Mathematics, Shanghai Finance University, Shanghai, China

 

Copyright © 2016 Wenjing Gu, Yinglin Liu, Ruili Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gu, W. , Liu, Y. and Hao, R. (2016) Attenuated Model of Pricing Credit Default Swap under the Fractional Brownian Motion Environment. Journal of Mathematical Finance, 6, 247-259. doi: 10.4236/jmf.2016.62021.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.